# SDR AALA202106249001

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 4,431 hours, 1,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Inoperative
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE AT 250 PSI. SERVICED L1 DOOR DAMPER PER AMM 52-10-00.
